MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE SLT,LF,PF,7.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE SLT,LF,PF,7.5
Catalog Number MSG1575Z
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "yesterday we went thru 17 pairs of gloves that ripped while trying to gown and glove the doctor for our total joint cases yesterday".
 
Additional Manufacturer Narrative
The customer reported that 17 pairs of gloves ripped while trying to gown and glove the doctor for total joint cases, and they all broke while donning the gloves on the surgeon.The account was able to provide eleven unopen glove wallets to assist in the investigation; thirteen gloves were donned and evaluated, and one glove tore at the cuff while donning during the testing.Additionally, all thirteen gloves were evaluated for measurements of glove thickness, palm width, and overall length, and three gloves did not meet the fingertip thickness requirements, with two measuring 0.42 mm and one measuring 0.41 mm.Based on the complaint details and investigation, medline confirmed the reported issue; the root cause is attributed to a vendor product issue related to the component manufacturing process as the gloves did not meet product specifications, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE SLT,LF,PF,7.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50820643
Report Number1417592-2026-44942
Device Sequence Number10697184
Product Code KGO
UDI-Device Identifier10884389109663
UDI-Public10884389109663
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG1575Z
Device Lot Number5055757175
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/26/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown